Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
19 Posts
Discussion Starter · #1 ·
Hi. I started Zelnorm about three weeks ago and it has helped with my pain and nausea tremendously. The only thing I notice now is that I am so much more tired than I ever used to be and I haven't changed anything else. I am wondering does anyone else have this side effect or is it even a side effect? I mean I can hardly pull myself out of bed anymore and feel like I need toothpicks to keep the eyes open. It just seems there is always something new popping up!?!?!?
 

·
Banned
Joined
·
5,767 Posts
seems to be pretty common if you read the other posts here. If it doesn't go away in a week or so you might ask your doctor.tom
 

·
Registered
Joined
·
83 Posts
bikerblue-I am so glad that you said that you have become increasingly tired because I am experiencing the same thing. Whenever I ask others about this, they tell me that it isn't a side effect...however, I think it is. I'm glad that I'm not the only one getting tired!
 

·
Registered
Joined
·
19 Posts
Discussion Starter · #4 ·
I'm glad someone responded... thank you. I've noticed a couple of hours later after I take the pill that I have such a hard time keeping my eyes open. It is very frustrating but I guess it is better than experiencing the pain!!!!!!
 

·
Registered
Joined
·
1 Posts
I have been on Zelnorm approximately three months and within the first month went to my physician concerned over being very tired... He told me drowsiness was not a symptom. I am going off Zelnorm now as I have reached a point of exhaustion, so bad that I thought I might be experiencing a breakdown of some sort. I am so glad I found this board. Has anyone experienced any sort of metabolism slow down or appetite changes in addition to the tiredness, I can't find much on the drug other than what its manufacturer has posted
 
1 - 5 of 5 Posts
Top